# SDR 03FDEA01471

- Difficulty date: September 9, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 51,736 hours, 32,435 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED AT BS 760 WL 208 RBL 70.5 IN THE FWD UPPER HOLE COMMON TO THE RIB CHORD UPPER VERTICAL FLANGE IN THE RIB CHORD LAYER AT THE 12 O'CLOCK POSITION.   REPAIRED PER EA 7-5710-54691 AND EO 7-5710-7-2308 I PT 3.
